# SDR SWAA2022030404531

- Difficulty date: March 7, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521RB CORNER IS DISBANDED. ( MARKED ) / DISBONDED CORNER ON L/E PANEL 521RB WAS REPAIRED IAW SRM 51-70-05-2R-6 59644U 4/4/19
